Posted by Terry on December 4, 2004, at 0:05:24
In reply to Re:Has anyone had a problem with Geodon causing, posted by 4mygrls on November 30, 2004, at 13:09:20
> thanks for all of the responses. i appreciate the replies. i finally got ahold of my pdoc. I should say my husband did. he got fed up with all of it and called the answering service. I called twice yesterday and they said he had my file and would get back with me. he chewed out the social worker that called back. the pdoc's never call back. it's always the social worker. she said that if i didn't hear from him by the next morning to call back. alot of good that did me last night. i ended up having a major anxiety attack and took a xanax. between the xanax and the temazepam i got to sleep a little better. the pdoc office called this morning and told me to take all of my geodon in the morning. actually, she said to just take the geodon in the morning. that was confusing since i've taken it twice a day then all at night. i asked her if i was suppose to take all of it in the morning and she wasn't sure. i said i wanted to see the pdoc and finally got an appt for thursday. i'm just going to have to keep me doped up on xanax and temazepam till then i guess. she said then to just keep taking my meds the way i am now(not the way i changed it to taking the xanax at night too. they don't know i did that). i want to change docs but they're all the same and i don't have anymore to choose from around here. i this. when will the med-go-round ever end.
I don't think many doctors are aware of the potential side effect of the terrible anxiety that Geodon can cause. I don't think that it is a very common side effect, but when it happens it can be unbearable. I've talked to others who have experienced this horrific anxiety SE of Geodon. IMHO you should get off the Geodon as quickly as possible. That's not professional advice. I can only speak from my own experience. Please let me know how things go from here.